Top answers from doctors based on your search:
Disclaimer

signs of pregnancy after taking plan b

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old male asked:
Dr. Jennifer Mcdonald
22 years experience Gynecology
Not typical: Cold symptoms and sore back would not be typical pregnancy symptoms.
Dr. Wendy Askew
24 years experience Obstetrics and Gynecology
Probably not: Those are not typical pregnancy symptoms (though congestion, and fatigue are), but i would recommend taking a home pregnancy test, to be sure, since h ... Read More
A 18-year-old female asked:
Dr. Liza Kunz
Dr. Liza Kunz answered
21 years experience Maternal-Fetal Medicine
Take a test!: It sounds like you've had unprotected sex and are at risk for pregnancy. The best answer is to take a home pregnancy test.
Dr. Heidi Fowler
25 years experience Psychiatry
Not necessarily: Leukorrhea can increase with exercise. A home pregnancy test would tell you one way or another.
A 16-year-old female asked:
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
Worry or plan B: The progestogen in Plan B can affect bowel motility and might be causing your symptoms. However, it is more likely your current worry and stress that ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Rixt Luikenaar
24 years experience Obstetrics and Gynecology
No: If you ovulated around the time of unprotected intercourse and you took Plan B within 72 hours you are hopefully safe. Do a pregnancy test in 4 weeks ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Michael Finkelstein
37 years experience Internal Medicine
Most likely: A reaction to the hormones give it time to regulate
1
1 thank
A 18-year-old female asked:
Dr. Liza Kunz
Dr. Liza Kunz answered
21 years experience Maternal-Fetal Medicine
Wait 3 days: If your period doesn't come when expected take a home pregnancy test.
A female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Plan B: Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; diz ... Read More
1
1 comment
A 16-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Not pregnant: You are not pregnant. Your nausea is something else completely.
A 21-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Many reasons: for no cycle, the addition of the morning after pill can cause this, also regular birth control pills as well. Exam and discussion with your doctor ma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month